Hi, i had my first depo shot on May 8, this more than 5 days of my period, I had unprotected sex on May 16. I have some spotting for a week now. Is there a possibility that I could be pregnant? No pregnancy symptoms. But I just want to make sure.
If you did not have your first Depo shot whilst on your first 5 days of your period, then you have to wait 7 days before you're covered. You have done that, so you are protected against pregnancy.
You do not have periods when on Depo.. A period is flushing out the lining of your womb, including an unfertilised egg.
You do not produce an egg when on Depo.
What you are experiencing is break-through hormonal bleeding. This can last until you have your 3rd Depo shot. By then, it usually has stopped all together.
You may get all sorts of hormonal symptoms on Depo, such as bleeding, pregnancy like symptoms (because Depo tricks your body into thinking you're pregnant, to prevent you releasing eggs each month), such as bloating, sort breasts, lower back ache (Depo softens the ligaments in your back, as if preparing it to expand to make room for a growing baby), mood swings etc. Most of these symptoms pass as you get your next couple of shots.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Ok well I got my period Nov 6-11 and on the 20 I got my depo shot and that same night
Posted 6 Jan 2014 • 2 answers
Depo-Provera - I had been on the depo shot since October 31 of 13 and I been off it since April 2014
Posted 28 Oct 2014 • 1 answer
Posted 12 Dec 2014 • 1 answer
I've been on Depo-Provera for almost a year, my last shot was December 4 my next shot was suppose to
Posted 28 Mar 2015 • 1 answer
Depo-Provera - I got my first shot 3 months ago and haven't had a period since, could I be pregnant?
Posted 24 Apr 2015 • 1 answer